HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback

茨城大学機関リポジトリ >
College of Science >
Mathematical journal of Ibaraki University (ISSN 1883-4353) >

 
Title :On Some Results Deduced From the Equality R[1/α]=R[1/(α-a)]
Authors :KANEMITSU, Mitsuo
YOSHIDA, Ken-ichi
Issue Date :2000
Type Local :雑誌掲載論文
Publisher :Faculty of Science, Ibaraki University
URI :http://hdl.handle.net/10109/3077
Citation :Mathematical Journal of Ibaraki University Vol.32 p.11 -17
Appears in Collections:Mathematical journal of Ibaraki University (ISSN 1883-4353)

Files in This Item:

File Description SizeFormat
20110367.pdf612KbAdobe PDFView/Open